Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 71, NWS Buffalo, NY

September 16, 2012

NWS Buffalo, NY issued this small craft advisory at Sep 16, 2012, 3:51 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 16, 2012, 3:51 PM EDT (19:51 UTC)
Expired
Sep 16, 2012, 7:00 PM EDT
In force
3 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WHUS71 KBUF 161951
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 PM EDT SUN SEP 16 2012

LEZ040-041-162300-
/O.NEW.KBUF.SC.Y.0071.120916T1951Z-120916T2300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
351 PM EDT SUN SEP 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THOMAS
1 follow-up statement
638 
WHUS71 KBUF 162302
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
702 PM EDT SUN SEP 16 2012

LEZ040-041-170015-
/O.EXP.KBUF.SC.Y.0071.000000T0000Z-120916T2300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
702 PM EDT SUN SEP 16 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE
EVENING HOURS.

$$

APFFEL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 3:46 PM EDT, 5 minutes earlier.

Area forecast discussion, Sep 16, 3:46 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EDT SUN SEP 16 2012

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL MOVE TO THE
EAST TONIGHT AND SLIDE OFF THE EAST COAST ON MONDAY. AFTER SEEING
MAINLY CLEAR SKIES TONIGHT...EXPECT MOSTLY SUNNY SKIES MONDAY
WHILE TEMPERATURES WARM WELL INTO THE 70S. THE NICE WEATHER WILL
COME TO AN END MONDAY NIGHT AND TUESDAY WHEN AN AREA OF LOW PRESSURE
AND AN APPROACHING COLD FRONT BRING A POTENTIAL FOR A SOAKING RAIN.

&&

.NEAR TERM /THROUGH MONDAY/...
HIGH PRESSURE CENTERED OVER THE MIDDLE ATLANTIC STATES WILL SLIDE
OFF THE EAST COAST LATE TONIGHT AND MONDAY AND REMAIN IN CONTROL OF
OUR AREA THROUGH THIS PERIOD. THIS MEANS A CONTINUATION OF DRY
WEATHER WITH TEMPERATURES WARMING TO ABOVE AVERAGE READINGS ON
MONDAY.

IN THE NEAR TERM...DIURNALLY DRIVEN CLOUDS WEST OF THE NORTH COUNTRY
WILL DISSIPATE WITH THE LOSS OF DAYTIME HEATING THIS EVENING. AFTER
THIS...EXPECT MAINLY CLEAR SKIES TO BE THE RULE TONIGHT. THE
POSSIBLE EXCEPTION TO THIS GENERAL TREND WILL BE EAST OF LAKE
ONTARIO WHERE WARM ADVECTION ASSOCIATED WITH A LOW LEVEL JET
...FORECAST TO PASS JUST NORTH OF LAKE ONTARIO...MAY RESULT IN SOME
INCREASE IN MID AND HIGH LEVEL CLOUDS OVERNIGHT.

THE COMBINATION OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL RESULT IN
THE REDEVELOPMENT OF SOME PATCHY FOG ACROSS THE SOUTHERN TIER
VALLEYS.

AS THE HIGH SLIDES AWAY FROM THE EAST COAST ON MONDAY...A COLD FRONT
WILL BE APPROACHING FROM THE CENTRAL GREAT LAKES. THE SOUTHERLY FLOW
BETWEEN THESE TWO SYSTEMS WILL ALLOW AREA TEMPERATURES TO WARM WELL
INTO THE 70S. THE TYPICAL WARM SPOTS ACROSS THE GENESEE VALLEY AND
FINGER LAKES WILL APPROACH 80 DEGREES.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
THIS PERIOD WILL BE HIGHLIGHTED BY THE RAIN...MODERATE TO HEAVY AT
TIMES THAT WILL ADVANCE THROUGH THE REGION.

FIRST A LOOK THIS AFTERNOON AT THE SYNOPTIC FEATURES THAT WILL AID
IN BRING US THIS RAIN. ON WATER VAPOR IMAGERY A SHORT WAVE CAN BE
SEEN SPIRALING ACROSS SOUTHERN TEXAS...WITH A PACIFIC FEED OF
MOISTURE STREAMING ACROSS MEXICO AND INTO TEXAS. ANOTHER SHORTWAVE
CAN BE SEEN STREAMING SOUTHWARD ACROSS CENTRAL SOUTHERN
CANADA...NEARING NORTH DAKOTA THIS AFTERNOON.

THROUGH THE DAY ON MONDAY SOUTHERLY FLOW AT THE SURFACE BETWEEN A
WESTERN ATLANTIC HIGH...AND DEVELOPING SFC LOW NEAR THE WESTERN GULF
WILL CONTINUE TO INCREASE MOISTURE ACROSS THE SOUTHEAST. THE CENTRAL
PLAINS SHORTWAVE WILL CONTINUE TO CARVE AN ANOMALOUSLY -2SD TROUGH
ACROSS THE WESTERN OHIO VALLEY AND MID MISSISSIPPI VALLEYS ALLOWING
RICH MOISTURE ACROSS THE SOUTHEAST TO BE FORCED NORTHWARD ALONG THE
APPALACHIAN MOUNTAINS. AIDING IN THE MOISTURE TRANSPORT WILL BE A
+4SD 925-850 HPA SOUTHERLY COMPONENT TO THE WIND...WITH ITS AXIS
ALONG THE EASTERN COASTLINE. WITH THE UPPER LEVEL TROUGH HANGING
BACK THROUGH THE OHIO VALLEY MONDAY AND TUESDAY EXPECT A SURGE OF
MOISTURE TO PUSH THROUGH THE TENNESSEE VALLEY MONDAY...AND THEN INTO
THE EASTERN GREAT LAKES MONDAY NIGHT.

THE NEW 12Z OPERATIONAL MODEL RUNS ARE A LITTLE SLOWER WITH THE
ONSET OF RAIN...HOLDING THE RAIN OFF WELL INTO MONDAY NIGHT. EXPECT
RAIN TO REACH THE STATE LINE MONDAY EVENING...AND THEN PUSH DEEPER
INTO THE CWA THROUGH THE NIGHT. AT THIS TIME EXPECT RAIN TO REACH
MOST AREAS BY 12Z...WITH JUST THE NORTH COUNTRY POSSIBLY REMAINING
DRY THROUGH THE NIGHT. WITH THE SOUTHERLY FLOW THROUGH THE NIGHT AND
MOISTURE INCREASE...OVERNIGHT LOWS WILL REMAIN ON THE MILD SIDE.
TEMPERATURES WILL DROP BACK INTO THE LOWER 60S ACROSS MUCH OF THE
REGION...AND UPPER 50S FOR PORTIONS OF THE NORTH COUNTRY. AS CLOUDS
THICKEN COMBINED WITH THE SOUTHERLY WINDS TEMPERATURES AFTER
MIDNIGHT MAY REMAIN STEADY OR SLIGHTLY RISE TOWARDS DAWN.

ON TUESDAY PERIODS OF A SOAKING RAIN WILL PASS THROUGH THE REGION.
THE HEAVIEST RAIN WILL LIKELY BE ALONG AND AHEAD OF AN IMPRESSIVE 75
KNOT LOW LEVEL JET IN THE 700 TO 925 LAYER. MODELS HAVE BEEN
WAVERING AS TO WHERE THIS FEATURE WILL SET UP...BETWEEN THE GENESEE
VALLEY AND EASTERN NEW YORK. AIDING IN THE DEEP LAYER LIFT WILL BE
THE RIGHT ENTRANCE REGION OF A 150 KNOT UPPER LEVEL JET AT 250 HPA.
WITH THE PACIFIC AND GULF MOISTURE COMBINED WITH AMPLE CONVERGENCE
ALONG A LLJ AND UPPER LEVEL JET PROVIDING LARGE SCALE LIFT WILL
CONTINUE WITH THE 100 POPS ACROSS THE REGION ON TUESDAY.

MODELS HAVE BEEN CONSISTENT UPON THE RAINFALL BEING MODERATE TO
HEAVY WITH THIS EVENT. PWATS REMAIN ABOVE NORMAL WITH 1.25 TO 1.75
INCHES ACROSS THE CWA. RAINFALL MONDAY NIGHT THROUGH EARLY WEDNESDAY
WILL TOTAL AROUND AN INCH TO THE WEST AND 2 INCHES TO THE
EAST...WITH LOCAL AMOUNTS UP TO 3 INCHES. WITH THE GROUND STILL ON
THE DRY SIDE FROM THE LACK OF RAIN THIS SPRING AND SUMMER...AND WITH
THE EXPERIMENTAL MMEFS THAT WAS BASED OFF THE 06Z MODEL RUN OF THE
GEFS CONTINUING TO DEPICT ONLY MODEST RIVER RISES...WE DO NOT EXPECT
ANY LARGE CREEK OR RIVER FLOODING WITH THIS EVENT. RATHER IF THERE
IS ANY HYDROLOGIC CONCERNS IT WILL BE MORE POOR DRAINAGE
FLOODING...URBAN AND SMALL CREEKS THROUGH THE CWA.

WITH THE SOUTHERLY FLOW CONTINUING A MILD DAY IS EXPECTED TUESDAY.
EVEN WITH THE CLOUDS AND RAIN HIGHS WILL NUDGE INTO THE UPPER 60S
NEAR THE STATE LINE...AND LOW 70S FARTHER NORTH.

WINDS MAY ALSO BECOME A PROBLEM DEPENDING UPON THE EXACT PATH OF THE
LLJ. THIS...COMBINED WITH THE FACT THAT THIS WILL BE A WAA EVENT AND
STRONG WINDS ALOFT TEND TO HAVE A HARD TIME MIXING TO THE SURFACE.
FOR NOW WILL HAVE SOME WIND GUSTS UP TO 30 TO 35 MPH ALONG THE HIGHER
TERRAIN OF THE EASTERN LAKE ONTARIO REGION...AND FINE TUNE THIS AS
WE DRAW CLOSER TO THE EVENT.

ON TUESDAY NIGHT A COLD FRONT AND DEEP MOISTURE WILL BE PUSHED
ACROSS THE REGION BY THE UPPER LEVEL TROUGH TO OUR WEST. RAIN WILL
END FROM WEST TO EAST THROUGH THE NIGHT...WITH MUCH COOLER AIR
RUSHING ACROSS THE CWA FROM WEST TO EAST. WITH THE CAA WE MAY HAVE
ANOTHER BRIEF PERIOD OF STRONGER WIND GUSTS TUESDAY NIGHT.

FOLLOWING ON THE HEALS OF THIS COLD FRONT. OVERNIGHT LOWS WILL DROP
BACK INTO THE UPPER 40S AND 50S...WITH THE COOLEST AREAS TO THE
WEST. WITH THE DAMP GROUND AND COOLER AIR PASSING ACROSS PATCHY FOG
AND LOW CLOUDS MAY FORM ACROSS WESTERN AND CENTRAL NEW YORK LATER
THROUGH THE NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
ON WEDNESDAY A TRANSITION DAY WILL BE SEEN...FROM TUESDAY'S WARMTH
AND SYNOPTIC SOAKING RAINFALL TO A CHILLY DAY WITH A FEW RAIN
SHOWERS...OF WHICH SOME WILL BE LAKE ENHANCED AS MUCH COLDER AIR
ALOFT FLOWS OVER THE LAKES.

BOTH RUNS OF THE 12Z GFS AND 12Z ECMWF INDICATE A COLD FRONT SHOULD
BE THROUGH THE CWA BY 12Z WEDNESDAY...THOUGH THE UPPER LEVEL POTENT
VORT MAX WILL STILL BE PLACED OVERHEAD. THIS VORT MAX WILL QUICKLY
SWING INTO SOUTHERN CANADA THROUGH THE MORNING HOURS. COUPLED WITH A
CHILLY +2C AIR AT 850 HPA SCATTERED SHOWERS ARE POSSIBLE WITH THE
GREATEST CHCS TO THE SOUTH AND EAST OF LAKE ONTARIO WHERE ADDED LAKE
INSTABILITY WILL INCREASE COVERAGE AREA OF RAIN SHOWERS. THE GFS IS
NOW A LITTLE MORE DRIER ACROSS WNY ON WEDNESDAY AND WILL MAINTAIN
CHC POPS FOR ANY SHOWERS ACROSS THE NORTHERN FINGER LAKES AND
EASTERN LAKE ONTARIO REGION.

UNDER THIS COOL POOL OF AIR EXPECT PLENTY OF CLOUDS AND COOL
AFTERNOON HIGHS. TEMPERATURES WILL ONLY CLIMB INTO THE UPPER 50S TO
LOWER 60S ACROSS THE REGION. THESE AFTERNOON HIGHS WILL BE SOME 5 TO
10 DEGREES BELOW SEASONAL NORMS.

WITH MOISTURE DEPLETING THROUGH THE DAY...WEDNESDAY NIGHT WILL BE
DRY WITH DAYTIME CLOUDS DISSIPATING. OVERNIGHT LOWS WILL DROP BACK
INTO THE 40S...WITH UPPER 30S POSSIBLE IN THE TRADITIONALLY COOLER
VALLEYS OF THE SOUTHERN TIER AND NORTH COUNTRY.

THURSDAY AND INTO THE WEEKEND THE OPERATIONAL MODELS BEGIN TO DIFFER
WITH THE PLACEMENT AND DEPTH OF LONG WAVE TROUGHS AND RIDGES. THE
OVERALL PATTERN WILL FEATURE A RIDGE BUILDING ACROSS THE WESTERN
THIRD OF NOAM WITH A DIGGING TROUGH OVER THE EASTERN HALF OF NOAM. A
CUTOFF LOW WILL SPIN OFF THE OREGON COASTLINE THROUGH MUCH OF THE
PERIOD. WHERE THE MODELS DIFFER ARE...THE GFS BREAKS DOWN THE WEST
COAST RIDGE QUICKER...WITH A LESS AMPLIFIED PATTERN DOWNSTREAM. THIS
WILL ALLOW THE UPPER LEVEL TROUGH TO NEAR OUR REGION SOONER AND
EVENTUALLY CUT OFF TO OUR NORTH. THE ECMWF WITH SUPPORT FROM MANY OF
THE 06Z/GEFS MEMBERS HANGS THE UPPER LEVEL RIDGE BACK ACROSS THE
WEST COAST OF NOAM LONGER ALLOWING THE DOWNSTREAM TROUGH TO DIG
DEEPER INTO THE CENTRAL PLAINS. THE CANADIAN MODEL SOLUTION IS
BETWEEN THE GFS AND ECMWF.

THERE IS QUITE A BIT OF UNCERTAINTY IN THE FORECAST FROM HERE ON
OUT. WILL LEAN TOWARDS THE ECMWF SOLUTION WHICH HAS THE UPPER LEVEL
TROUGH FARTHER TO THE WEST THURSDAY AND FRIDAY. THIS WILL PROMOTE
DRY DAYS BOTH THURSDAY AND FRIDAY AND FOLLOWING THE WARM ECMWF 850
HPA TEMPERATURES...AFTERNOON HIGHS WILL CLIMB INTO THE UPPER 60S TO
MID 70S.

A BAROCLINIC ZONE WILL FORM THROUGH THE CENTRAL GREAT LAKES WITH
WARM SOUTHERLY FLOW AHEAD OF THE FRONTAL BOUNDARY...AND COOL AIR
SETTLING SOUTHWARD BEHIND THIS BOUNDARY. SURFACE WAVES WILL FORM
ALONG THIS BOUNDARY ASSOCIATED WITH THE PLACEMENT OF UPPER LEVEL
VORT MAXES. GIVEN THE UNCERTAINLY BETWEEN THE MODELS AND THIS FAR
OUT...IT WILL BE HARD TO PLACE WHERE AND JUST HOW DEEP EACH SURFACE
LOW WILL BECOME ALONG THIS BOUNDARY...BUT FOLLOWING THE ECMWF WITH
THE BOUNDARY SLIDING ACROSS THE REGION LATER ON SATURDAY EXPECT
SHOWERS TO ALSO REACH THE EASTERN GREAT LAKES REGION. NOW THE GFS IS
A LITTLE QUICKER BRINGING THIS BOUNDARY THROUGH ON FRIDAY...WHICH IF
THIS IS THE CASE FRIDAY WILL END UP WET. WITH THIS DIFFERENCE IN
TIMING OF THE FRONT...HIGHS FRIDAY AND SATURDAY ARE VERY UNCERTAIN.
THE GFS IS SOME 10 TO 15 DEGREES COOLER THAN THE ECMWF. WILL LEAN
TOWARDS A BLEND OF CONTINUITY AND ECMWF...WHICH WILL BE QUITE A FEW
DEGREES WARMER THAN THE GFS SOLUTION.

COOLER AND UNSETTLED AIR WILL LINGER BEHIND THIS FRONTAL BOUNDARY TO
CLOSE THE WEEKEND. WILL HAVE A CHC FOR SHOWERS ON SUNDAY WITH
AFTERNOON HIGHS LIKELY TO BE A FEW DEGREES BELOW THE NORM.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SCT-BKN VFR CLOUDS WILL THIN OUT THIS EVENING WITH THE LOSS OF
DAYTIME HEATING. AFTER THIS...EXPECT MAINLY CLEAR SKIES OVERNIGHT.
THE POSSIBLE EXCEPTION WILL BE ACROSS THE NORTH COUNTRY WHERE  MID
LEVEL CLOUDS MAY DEVELOP IN ASSOCIATION WITH A LOW LEVEL JET THAT
WILL BE TRACKING JUST NORTH OF LAKE ONTARIO. ALSO EXPECT THE TYPICAL
LATE NIGHT FOG AND STRATUS TO REFORM ACROSS SECTIONS OF THE WESTERN
SOUTHERN TIER (KJHW/KELZ).

AFTER THE MORNING FOG LIFTS MONDAY MORNING...VFR CONDITIONS WILL
PREVAIL WITH HIGH PRESSURE OFF THE EAST COAST STILL IN CONTROL.

OUTLOOK...
MONDAY NIGHT...VFR LOWERING TO MVFR WITH RAIN LIFTING SOUTH TO
NORTH.
TUESDAY AND TUESDAY NIGHT...MVFR/IFR WITH RAIN. LLWS.
WEDNESDAY...IMPROVING TO VFR.
THURSDAY AND FRIDAY...MAINLY VFR.

&&

.MARINE...
A SMALL CRAFT HAS BEEN ISSUED FOR THE EASTERN END OF LAKE ERIE AS
SOUTHWEST WINDS CONTINUE TO CHANNEL UP THE LAKE. THE SCA WILL BE IN
EFFECT THROUGH 23Z.

HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL MOVE SLOWLY
TO THE EAST TONIGHT AND SLIDE OFF THE EAST COAST ON MONDAY.
RESIDUAL COOL AIR LINGERING OVER THE LAKES MAY CAUSE SOUTHWEST WINDS
TO PICK UP A BIT OVERNIGHT ON LAKE ONTARIO...BUT SMALL CRAFT
ADVISORY CONDITIONS ARE NOT EXPECTED. ON MONDAY...SOUTHERLY WINDS
WILL BE THE RULE ON BOTH LAKES.

EXPECT SOUTHERLY WINDS TO INCREASE MONDAY NIGHT AS A COLD FRONT
APPROACHES THE LOWER LAKES. SMALL CRAFTS MAY BE NEEDED FOR THE
EASTERN SHORES OF LAKE ONTARIO.

SOUTHERLY WINDS WILL SHIFT TO THE WEST TUESDAY AFTERNOON AS THE
FRONT MOVES EAST ACROSS THE LAKES. INCREASING WESTERLY WINDS BEHIND
THE FRONT WILL LIKELY RESULT IN SMALL CRAFT ADVISORY CONDITIONS
LATE TUESDAY AND TUESDAY NIGHT...ESPECIALLY ON LAKE ONTARIO.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR LEZ040-
         041.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...TJP
MARINE...TJP
Hazardous weather outlook, Sep 16, 8:09 AM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
809 AM EDT SUN SEP 16 2012

NYZ001>008-010>014-019>021-085-171215-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
809 AM EDT SUN SEP 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOW PRESSURE LIFTING NORTHEAST FROM THE OHIO VALLEY WILL BRING A
PERIOD OF MODERATE TO HEAVY RAIN TO WESTERN AND NORTH CENTRAL NEW
YORK FROM LATER MONDAY NIGHT THROUGH TUESDAY NIGHT. WHILE THERE IS
STILL SOME UNCERTAINTY WITH RESPECT TO THE EXACT LOCATION OF THE
HEAVIEST RAINFALL...THIS SYSTEM COULD PRODUCE AS MUCH AS 1 TO 3
INCHES OF RAIN. GIVEN THE VERY DRY CONDITIONS WE HAVE EXPERIENCED
THIS SUMMER...SUCH RAINFALL SHOULD BE LARGELY BENEFICIAL AND
UNLIKELY TO CAUSE FLOODING OF LARGER CREEKS AND RIVERS...THOUGH IT
COULD STILL LEAD TO LOCALIZED FLOODING ALONG SMALLER STREAMS AND
IN LOW LYING OR OTHER AREAS OF POOR DRAINAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-171215-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
809 AM EDT SUN SEP 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR/THOMAS

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.